# SDR A6WA201240512

- Difficulty date: March 22, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 21,940 hours, 20,986 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 6013501252
- Condition: Cracked
- Location: Fs 625 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD RT OBLIQUE ANGLE IS CRACKED.  REMOVED UNSERVICEABLE AFT PRESSURE BULKHEAD RT OBLIQUE ANGLE REPLACED WITH SERVICEABLE OBLIQUE ANGLE IAW REO 601R-53-61-985.
